# SDR 2007UALA05176

- Difficulty date: December 20, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 57,364 hours, 21,553 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 1R SLIDE LIGHT BURNED OUT.
